# SDR IPXA2014052183010

- Difficulty date: May 19, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER AFT LOCK ROLLER AND FITTING DAMAGED.  R & R L1 DOOR UPPER AFT LATCH ROLLER BEARING IAW MM 52-11-01.   R & R LATCH FITTING ASSY IAW MM 52-11-01-735-080.
